# SDR CALA2017100903570

- Difficulty date: October 9, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 56,173 hours, 23,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Switch
- Condition: Stuck
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS STUCK IN THE ON POSITION. CYCLED NSFSB SWITCH. EMERGENCY LIGHTS OPS NORMAL.
